Ars Mathematica Contemporanea – Volume 18, Issue 2


Dear Friend,

A new issue of the AMC has been completed and published on-line. It will be printed later this year. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 18, No. 2 (2020) – Table of Contents


Accepted Manuscripts – Yet Another Step to Reduce the Backlog
Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski


On a certain class of 1-thin distance-regular graphs
Mark S. MacLean, Štefko Miklavič

Sums of r-Lah numbers and r-Lah polynomials
Gábor Nyul, Gabriella Rácz

Generation of local symmetry-preserving operations on polyhedra
Pieter Goetschalckx, Kris Coolsaet, Nico Van Cleemput

Relative Heffter arrays and biembeddings
Simone Costa, Anita Pasotti, Marco Antonio Pellegrini

On the general position problem on Kneser graphs
Balázs Patkós

Schur numbers involving rainbow colorings
Mark Budden

Complete regular dessins and skew-morphisms of cyclic groups
Yan-Quan Feng, Kan Hu, Roman Nedela, Martin Škoviera, Na-Er Wang

Simultaneous current graph constructions for minimum triangulations and complete graph embeddings
Timothy Sun

The thickness of the Kronecker product of graphs
Xia Guo, Yan Yang

On an annihilation number conjecture
Vadim E. Levit, Eugen Mandrescu

The complete bipartite graphs which have exactly two orientably edge-transitive embeddings
Xue Yu, Ben Gong Lou, Wen Wen Fan

The expansion of a chord diagram and the Genocchi numbers
Tomoki Nakamigawa